Alert archive / Idaho / Red Flag Warnings in 2012
Red Flag Warning 36, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Aug 30, 2012, 2:23 PM MDT for 16 counties in Idaho. It took effect at Aug 31, 2012, 12:00 PM MDT. It was in force for 10 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Aug 30, 2012, 2:23 PM MDT (20:23 UTC)
- In effect from
- Aug 31, 2012, 12:00 PM MDT
- Expired
- Aug 31, 2012, 10:08 PM MDT
- In force
- 10 hr
- Issued by
- NWS Pocatello, ID
Counties Bannock County, ID, Bear Lake County, ID, Bingham County, ID, Bonneville County, ID, Butte County, ID, Caribou County, ID, Clark County, ID, Custer County, ID, Franklin County, ID, Fremont County, ID, Jefferson County, ID, Lemhi County, ID, Madison County, ID, Oneida County, ID, Power County, ID, Teton County, ID
The radar
The Pocatello radar (KSFX), 44 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 31, 8:15 PM MDT | TSTM WND GST 52 | 4 S Central Inl, ID | |
| Aug 31, 8:25 PM MDT | TSTM WND GST 56 | N Central Inl, ID | |
| Aug 31, 8:40 PM MDT | TSTM WND GST 58 | Sse Southeast Inl, ID |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 8.4 hours before the alert went out and 292 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2991 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
418 WWUS85 KPIH 302023 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 223 PM MDT THU AUG 30 2012 ...RED FLAG WARNING IN EFFECT FROM NOON THROUGH 9 PM TOMORROW FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR SOUTHEAST IDAHO FIRE ZONES 409...410...411 AND 412... IDZ409>413-310830- /O.NEW.KPIH.FW.W.0036.120831T1800Z-120901T0300Z/ MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF- 223 PM MDT THU AUG 30 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT FRIDAY FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 409...410... 411...412 AND 413... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT FRIDAY. * AFFECTED AREA: IN IDAHO...FIRE ZONE 409 MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM...FIRE ZONE 410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM...FIRE ZONE 411 CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF...FIRE ZONE 412 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF. * TIMING: THUNDERSTORMS WILL FORM AROUND NOON TOMORROW AND LAST THROUGH 9 PM TOMORROW. * THUNDERSTORMS: SCATTERED IN COVERAGE * OUTFLOW WINDS: GUSTS UP TO 40 MPH. * PRECIPITATION: STORMS WILL PRODUCE LESS THAN A TENTH OF AN INCH OVER THE SNAKE PLAIN...AND ABOUT ONE TO TWO TENTHS OVER THE SOUTHERN AND EASTERN HIGHLANDS. * IMPACTS: NEW FIRE STARTS ARE LIKELY FROM LIGHTNING. GUSTY WINDS COULD SPREAD EXISTING FIRES IN AN UNEXPECTED DIRECTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/POCATELLO
4 follow-up statements
036 WWUS85 KPIH 310806 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 206 AM MDT FRI AUG 31 2012 ...RED FLAG WARNING IN EFFECT FROM NOON THROUGH 9 PM TODAY FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR SOUTHEAST IDAHO FIRE ZONES 409...410...411 AND 412... IDZ409>413-312200- /O.CON.KPIH.FW.W.0036.120831T1800Z-120901T0300Z/ MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF- 206 AM MDT FRI AUG 31 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 409...410... 411...412 AND 413... * AFFECTED AREA: IN IDAHO...FIRE ZONE 409 MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM...FIRE ZONE 410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM...FIRE ZONE 411 CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF...FIRE ZONE 412 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF. * TIMING: THUNDERSTORMS WILL FORM AROUND NOON TOMORROW AND LAST THROUGH 9 PM TOMORROW. * THUNDERSTORMS: SCATTERED IN COVERAGE * OUTFLOW WINDS: GUSTS UP TO 40 MPH. * PRECIPITATION: STORMS WILL PRODUCE LESS THAN A TENTH OF AN INCH OVER THE SNAKE PLAIN...AND ABOUT ONE TO TWO TENTHS OVER THE SOUTHERN AND EASTERN HIGHLANDS. * IMPACTS: NEW FIRE STARTS ARE LIKELY FROM LIGHTNING. GUSTY WINDS COULD SPREAD EXISTING FIRES IN AN UNEXPECTED DIRECTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ HTTP://WEATHER.GOV/POCATELLO
571 WWUS85 KPIH 310808 CCA RFWPIH URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE POCATELLO ID 207 AM MDT FRI AUG 31 2012 ...RED FLAG WARNING IN EFFECT FROM NOON THROUGH 9 PM TODAY FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR SOUTHEAST IDAHO FIRE ZONES 409...410...411 AND 412... IDZ409>413-312215- /O.COR.KPIH.FW.W.0036.120831T1800Z-120901T0300Z/ MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF- 207 AM MDT FRI AUG 31 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 409...410... 411...412 AND 413... * AFFECTED AREA: IN IDAHO...FIRE ZONE 409 MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM...FIRE ZONE 410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM...FIRE ZONE 411 CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF...FIRE ZONE 412 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF. * TIMING: THUNDERSTORMS WILL FORM AROUND NOON AND LAST THROUGH MID EVENING. * THUNDERSTORMS: SCATTERED IN COVERAGE * OUTFLOW WINDS: GUSTS UP TO 40 MPH. * PRECIPITATION: STORMS WILL PRODUCE LESS THAN A TENTH OF AN INCH OVER THE SNAKE PLAIN...AND ABOUT ONE TO TWO TENTHS OVER THE SOUTHERN AND EASTERN HIGHLANDS. * IMPACTS: NEW FIRE STARTS ARE LIKELY FROM LIGHTNING. GUSTY WINDS COULD SPREAD EXISTING FIRES IN AN UNEXPECTED DIRECTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ HTTP://WEATHER.GOV/POCATELLO
377 WWUS85 KPIH 311955 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 155 PM MDT FRI AUG 31 2012 ...RED FLAG WARNING IN EFFECT UNTIL MIDNIGHT TONIGHT FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR SOUTHEAST IDAHO FIRE ZONES 409...410...411...412...413...476 AND 477. IDZ476-477-010600- /O.EXB.KPIH.FW.W.0036.000000T0000Z-120901T0600Z/ LEMHI AND LOST RIVER RANGE/CHALLIS NF- SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 155 PM MDT FRI AUG 31 2012 ...RED FLAG WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 476 AND 477... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * AFFECTED AREA: IN IDAHO...FIRE ZONE 476 LEMHI AND LOST RIVER RANGE/CHALLIS NF...FIRE ZONE 477 SAWTOOTH RANGE/NORTHERN SAWTOOTH NF. * TIMING: THUNDERSTORMS WILL LAST THROUGH MIDNIGHT TONIGHT. * THUNDERSTORMS: SCATTERED IN COVERAGE * OUTFLOW WINDS: GUSTS UP TO 40 MPH. * PRECIPITATION: STORMS WILL PRODUCE ABOUT ONE TO TWO TENTHS OF RAIN OVER THE SOUTHERN AND EASTERN HIGHLANDS. * IMPACTS: NEW FIRE STARTS ARE LIKELY FROM LIGHTNING. GUSTY WINDS COULD SPREAD EXISTING FIRES IN AN UNEXPECTED DIRECTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ409>413-010600- /O.EXT.KPIH.FW.W.0036.000000T0000Z-120901T0600Z/ MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF- 155 PM MDT FRI AUG 31 2012 ...RED FLAG WARNING NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 409...410... 411...412 AND 413... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * AFFECTED AREA: IN IDAHO...FIRE ZONE 409 MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM...FIRE ZONE 410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM...FIRE ZONE 411 CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF...FIRE ZONE 412 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF. * TIMING: THUNDERSTORMS WILL LAST THROUGH MIDNIGHT TONIGHT. * THUNDERSTORMS: SCATTERED IN COVERAGE * OUTFLOW WINDS: GUSTS UP TO 40 MPH. * PRECIPITATION: STORMS WILL PRODUCE LESS THAN A TENTH OF AN INCH OVER THE SNAKE PLAIN...AND ABOUT ONE TO TWO TENTHS OVER THE SOUTHERN AND EASTERN HIGHLANDS. * IMPACTS: NEW FIRE STARTS ARE LIKELY FROM LIGHTNING. GUSTY WINDS COULD SPREAD EXISTING FIRES IN AN UNEXPECTED DIRECTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ HTTP://WEATHER.GOV/POCATELLO
172 WWUS85 KPIH 010408 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1008 PM MDT FRI AUG 31 2012 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 409...410... 411...412...413...476 AND 477... IDZ409>413-476-477-010515- /O.CAN.KPIH.FW.W.0036.000000T0000Z-120901T0600Z/ MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF-LEMHI AND LOST RIVER RANGE/CHALLIS NF- SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 1008 PM MDT FRI AUG 31 2012 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 409...410... 411...412...413...476 AND 477... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE RED FLAG WARNING. * AFFECTED AREA: IN IDAHO...FIRE ZONE 409 MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM...FIRE ZONE 410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM...FIRE ZONE 411 CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF...FIRE ZONE 412 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF...FIRE ZONE 476 LEMHI AND LOST RIVER RANGE/CHALLIS NF...FIRE ZONE 477 SAWTOOTH RANGE/NORTHERN SAWTOOTH NF. LIGHTNING COVERAGE CONTINUES TO DIMINISH TONIGHT ACROSS EASTERN IDAHO. THE THREAT FOR MORE ISOLATED LIGHTNING...STRONG WINDS AND LOCALLY HEAVY RAIN WILL CONTINUE INTO THE NIGHT. HOWEVER...THE WIDESPREAD THREAT IS COMING TO AN END. $$ HTTP://WEATHER.GOV/POCATELLO
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Aug 30, 2:02 PM MDT, 21 minutes earlier.
Area forecast discussion, Aug 30, 2:02 PM MDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 202 PM MDT THU AUG 30 2012 .DISCUSSION... INITIAL PUSH OF MONSOONAL MOISTURE HAS ARRIVED FROM THE SOUTH TODAY IN THE FORM OF CLOUD COVER OVER THE SOUTHEAST HIGHLANDS. A FEW ISOLATED SHOWERS OR THUNDERSTORMS IS POSSIBLE INTO THE EVENING OVER THAT AREA. EXPECT CLOUDS TO CONTINUE TO STREAM THROUGH THE AREA MOST OF THE NIGHT. A BREAK IN THE CLOUDS IS EXPECTED TOMORROW MORNING...WHICH WILL PROVIDE ENOUGH TIME TO HEAT THE ATMOSPHERE. BY FRIDAY AFTERNOON...EXPECT SCATTERED SHOWERS AND THUNDERSTORMS OVER MOST OF THE SNAKE PLAINS AND HIGHLANDS. COVERAGE WILL LIKELY REMAIN ISOLATED OVER THE CENTRAL MOUNTAINS BECAUSE MOST OF THE MOISTURE WILL HOLD EAST OF THERE. THE NAM SEEMS TO HANDLE DEVELOPMENT OF THUNDERSTORMS ON FRIDAY MUCH BETTER THAN THE GFS WHICH BLOWS UP AFTER 00Z AND CONTINUES CONVECTION THROUGH THE NIGHT. FAVOR THE NAM HANDLING OF CONVECTION ON SATURDAY. THE GFS SEEMS TO STILL HAVE SOME CONVECTIVE PROBLEMS WHICH AFFECT THE SOLUTION ON SATURDAY. THINK THAT MUCH OF SATURDAY WILL BE CLOUDY. EXPECT THUNDERSTORMS TO DEVELOP ALONG THE COLD FRONT DURING THE AFTERNOON ON SATURDAY. THUNDERSTORMS COULD REMAIN ISOLATED BECAUSE OF LOW INSTABILITY FROM THE CLOUD COVER. HOWEVER...EXPECT GOOD COVERAGE OF SHOWERS OVER MUCH OF THE AREA. ONCE THE FRONT CLEARS THE AREA SATURDAY NIGHT...EXPECT COOLER WEATHER ON SUNDAY. THE MODELS ARE NOW SUGGESTING THAT SOME LINGERING CONVECTION COULD BE POSSIBLE OVER THE SOUTHERN HIGHLANDS SUNDAY AFTERNOON. OTHERWISE...REST OF THE FORECAST SHOULD REMAIN RELATIVELY DRY AS THE FLOW TURNS ZONAL WITH NO SIGNIFICANT SYSTEMS OR PUSHES OF MOISTURE FORESEEN. VALLE && .AVIATION...OUTSIDE OF SMOKE FROM AREA WILDFIRES...TERMINALS SHOULD REMAIN VFR THROUGH THE NEXT 24 HOURS. MODELS ARE BRINGING A SURGE OF MONSOONAL MOISTURE ACROSS EASTERN IDAHO LATE TOMORROW MORNING AND HAVE THUS INCLUDED VCSH FOR PIH AND IDA. WET WEATHER IS EXPECTED TO CONTINUE INTO THE WEEKEND. HINSBERGER && .FIRE WEATHER...ISOLATED THUNDERSTORMS WILL BE POSSIBLE TODAY OVER THE SOUTHEAST HIGHLANDS...BUT WILL INCREASE IN COVERAGE TOMORROW. LIGHTNING COVERAGE WILL INCREASE TOMORROW AFTERNOON OVER THE UPPER SNAKE PLAIN AND SOUTHEAST HIGHLANDS. SOME OF THESE AREAS MAY RECEIVE A WETTING RAIN...BUT WILL HAVE A RED FLAG WARNING OUT TO ACCOUNT FOR THE LIGHTNING COVERAGE. SATURDAY LOOKS TO BRING EVEN MORE MOISTURE ACROSS SOUTHEAST IDAHO...BUT HUMIDITY AND MORE WIDESPREAD PRECIPITATION SHOULD SUPPRESS FIRE ACTIVITY. EXPECT TO SEE DRIER CONDITIONS MOVE INTO SOUTHEAST IDAHO SUNDAY AFTERNOON THROUGH THE MIDDLE OF NEXT WEEK. HINSBERGER && .PIH WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TO 9 PM MDT FRIDAY IDZ410>413. &&
Hazardous weather outlook, Aug 30, 4:10 AM MDT, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 410 AM MDT THU AUG 30 2012 IDZ017>025-031-032-311015- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 410 AM MDT THU AUG 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT MAY HAVE ISOLATED THUNDERSTORMS THIS AFTERNOON IN THE SOUTHEAST CORNER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY EXPECT WIDELY SCATTERED TO SCATTERED THUNDERSTORMS BOTH FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 5:38 PM MDT | Special Weather Statement | PIH | Cassia | 52 min |
Nearby
Red Flag Warnings in Idaho, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.